# SDR SWIA2021090860818

- Difficulty date: August 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 32,783 hours, 20,529 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: No Test
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR OUTBOARD PCU FAILED BACKLASH FUNCTIONAL TEST.   (C-CHECK RO 9/4/21)    REMOVED AND REPLACED LH ELEVATOR PCU TO HINGE BOLT REF. EMB 175 AMM 27-32-01. TW:TC2-61343 DUE: 2-3-22. PERFORMED ELEVETOR CONTROL SYSTEM BACKLASH REF. EMB 175 AMM 27-30-00. BACKLASH GOOD. DIAL INDICATOR TC2-7471 DUE: 5-25-22. FORCE GAUGE: TC2-7347 DUE: 1-27-22
